# SDR AALA20101021TUL07

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 32,484 hours, 15,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN EMERGENCY EQUIPMENT COMPARTMENT, BOTTOM OF SUB FLOOR HAS CORROSION AROUND G-1 GALLEY AFT DRAIN LINE, FORWARD OF STATION 160.  INSTALLED DOUBLER PER AARD 53-20-00-16.
